# SDR SWAA2023112815262

- Difficulty date: October 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC. LE STA 114.55 AT LT HORIZONTAL STABILIZER 2023-661510<[01] REPLACED LEADING EDGE RIB (CHORD) LOC. LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW SRM B737-700 51-10-02 ITEM 9 AND DWG# 186A1001 REV- ; DWG# 186A1305 REV-. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED LEADING EDGE RIB (CHORD) LOC. LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW SRM B737-700 51-10-02 ITEM 9 AND DWG# 186A1001 REV- ; DWG# 186A1305 REV-. SEE INDIVIDUAL SIGNOFF BELOW.
